About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 207845, 8 pages
http://dx.doi.org/10.1155/2013/207845
Research Article

On the Solution Existence of Variational-Like Inequalities Problems for Weakly Relaxed Monotone Mapping

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathum Thani 12121, Thailand

Received 10 September 2013; Accepted 20 October 2013

Academic Editor: S. Romaguera

Copyright © 2013 Marwan Amin Kutbi and Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marwan Amin Kutbi and Wutiphol Sintunavarat, “On the Solution Existence of Variational-Like Inequalities Problems for Weakly Relaxed Monotone Mapping,” Abstract and Applied Analysis, vol. 2013, Article ID 207845, 8 pages, 2013. doi:10.1155/2013/207845